American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5734) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] H. Blaine Lawson Jr.. Codimension-one foliations of spheres. Bull. Amer. Math. Soc. 77 (1971) 437-438. MR 0275466.
Abstract, references, and article information
View Article: PDF

[2] Anthony Phillips. Smooth maps transverse to a foliation. Bull. Amer. Math. Soc. 76 (1970) 792-797. MR 0263106.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1